MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found; no chemistry observed on test strips.Qc investigation on 1/4/2018 resulted in defect found and the event was determined to be reportable.Final root cause investigation has been completed- no chemistry due to washed strips test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint of e-0 error: invalid hematocrit.The error occurred with multiple strips.During the call on (b)(6) 2017 the customer felt well and did not report any symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2017 as a result of the meter's readings.Customer was unable to troubleshoot at time of initial call and stated he would call back.Customer followed up on that same day and blood test was performed and produced result of e-0.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 11/24/2018 and open vial date at time of initial call is two weeks.Adverse event not reported at time of call on (b)(6) 2017.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7205984
Report Number1000113657-2018-00079
Device Sequence Number13814946
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateMN
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/24/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1